MathSciNet Relay Station
MathSciNet bibliographic data
MR1089407 54D35
Hindman, Neil; van Mill, Jan; Simon, Petr Increasing chains of ideals and orbit closures in $\beta{\bf Z}$. Proc. Amer. Math. Soc. 114 (1992), no. 4, 1167–1172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement